Next Article in Journal
Replenishment Lot Size and Number of Shipments for EPQ Model Derived Without Derivatives
Previous Article in Journal
Analytical Regularization Method for Rigorous Diffraction Analysis of Knife Edges for TM Waves
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2011, 16(3), 748-752; doi:10.3390/mca16030748

Diffraction of Waves by a Wedge with Phase Conjugate Faces

Department of Electronic and Communication Engineering Cankaya University, 06530, Yüzüncü Yıl, Balgat, Turkey
Published: 1 December 2011
Download PDF [143 KB, uploaded 24 March 2016]

Abstract

The scattering process of waves by a wedge with phase conjugate faces is investigated with the aid of the modified diffraction theory of Kirchhoff. The scattering integral is evaluated asymptotically. The uniform diffracted waves and geometrical optics fields are plotted and examined numerically.
Keywords: Diffraction theory; Phase conjugation Diffraction theory; Phase conjugation
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Umul, Y.Z. Diffraction of Waves by a Wedge with Phase Conjugate Faces. Math. Comput. Appl. 2011, 16, 748-752.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top